# SDR SWIA200110014

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 4,043 hours, 5,150 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T6 WARNING OCCURRED AFTER ROTATION WITH TAKEOFF POWER AT CHART VALUE.  PEEKED AT 816 DEGREES C AND REDUCED POWER RIGHT SIDE.  RAN AIRCRAFT TO TARGET TORQUE IN SLC.  BLEEDS CLOSED.  MADE 100 PERCENT TORQUE.  AT 796 DEGREES T6 WITHIN LIMITS PER MM 71-00-00.
